Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 17, 2021Houston County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 17, 2021, 4:42 AM EDT for Houston County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2021, 4:42 AM EDT (08:42 UTC)
Expired
Aug 17, 2021, 5:15 AM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Houston County, GA

The radar

The Robins AFB radar (KJGX), 25 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

556 
WWUS82 KFFC 170842
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
442 AM EDT Tue Aug 17 2021
 
GAZ095-170915-
Houston GA-
442 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN HOUSTON
COUNTY THROUGH 515 AM EDT...

At 442 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Sand Bed, or 8 miles
east of Perry...moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited 
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Warner Robins, Centerville, Robins Air Force Base, Sand Bed, Houston
Lake, Elberta, Bonaire and Kathleen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

LAT...LON 3240 8363 3263 8372 3268 8366 3266 8360
      3266 8356 3263 8354 3261 8355 3259 8354
      3258 8354 3257 8355 3254 8354 3241 8355
TIME...MOT...LOC 0842Z 175DEG 28KT 3244 8360 

MAX HAIL SIZE...
MAX WIND GUST...

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 2:56 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 17, 2:56 AM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
256 AM EDT Tue Aug 17 2021

...06Z Aviation Area Forecast Discussion...

.PREV DISCUSSION... /Issued 1101 PM EDT Mon Aug 16 2021/

UPDATE...

Tropical Storm Fred is continuing to move inland across the
Florida panhandle/southeastern Alabama towards the local forecast
area. Through the overnight hours, Fred is still expected to
weaken to a tropical depression. Across the CWA, light showers
have overspread much of the area out ahead of Fred, with rainbands
moving into southwestern portions of the area. The wind advisory
was extended further north and east with the most recent update
and still remains in effect through Tuesday evening. The Flash
Flood Watch remain in effect through Wednesday morning with little
to no changes to the afternoon forecast.

Reaves

PREV DISCUSSION... /Issued 749 PM EDT Mon Aug 16 2021/

.Updated for 00Z Aviation Discussion...

PREV DISCUSSION... /Issued 314 PM EDT Mon Aug 16 2021/

SHORT TERM /Tonight through Tuesday Night/...
Tropical Storm Fred continues to move towards the CWA this afternoon
with outer convective rain bands moving into FL with heavy rainfall
and gusty winds. With a more easterly track Fred is still progged to
move on shore this afternoon/evening and then track northward
into the CWA.

As mentioned in todays earlier update, starting this evening
through tomorrow night, QPF amounts of 2-5" will be possible
across north and northeastern GA. Of course locally heavier
amounts under stronger rain bands will be possible. In
collaboration with WPC and neighboring offices a Flash Flood watch
has been issued and covers much of GA starting late tonight and
expiring Wednesday morning. Also, wind gusts up to 45 mph mainly
along a line from Sumter county north towards Jasper county will
be possible. As a result a wind advisory continues to be warranted
and is in effect from midnight tonight to tomorrow afternoon. The
caveat with the windy advisory is that there is a chance that
western GA does not meet wind advisory criteria right away or even
at all, but we have included these counties to take into account
any wobble in the track associated with Fred. Although Fred will
enter the CWA this evening/overnight limiting the initial
instability and shear by tomorrow afternoon, when peak heating
occurs, destabilization will support some severe storms and even
an isolated tornado across our very far NE zones.

Tomorrow night Fred will quickly begin to dissipate and move
northeast of the CWA as impacts do the same. However, locally
heavy rainfall will still be an issue for areas across far
northern GA until late tomorrow night.

28

LONG TERM /Wednesday through Monday/...
Quiet long term portion of the forecast compared to the short term.

High pressure will remain centered along the SE coast through
Thursday. The top of the ridge gets flattened a bit on Friday as a
shortwave trough moves through the flow. After the shortwave trough
passes, high pressure will build across the Gulf Coast states and
remain in place through the remainder of the forecast period. A few
pieces of mid level energy may impact the CWA during this time as
they round the northern periphery of the high center. Quiet surface
patter as weak high pressure will dominate.

NListemaa

&&

.AVIATION...
06Z Update...
Outer bands of Fred are moving into the metro TAF sites tonight
and conditions will continue to deteriorate as the storm moves
closer. Center Fred will move by in the late morning to early
afternoon, bringing gusty winds up to 20-25 kts with winds
shifting from E to more S to SW. Heavy rain possible until
passage with vsby likely MVFR to occasionally IFR, then more
spotty rain chances. Cigs may take some time to improve even after
passage, but expected to be SCT by tonight.

//ATL Confidence...06Z Update...
Medium confidence on timing of cigs going SCT tonight, otherwise
high confidence all other elements.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          80  71  88  72 / 100  70  70  30
Atlanta         78  71  88  72 / 100  60  50  30
Blairsville     74  66  83  66 / 100  80  70  40
Cartersville    79  70  89  71 / 100  60  50  30
Columbus        82  72  90  73 / 100  40  50  20
Gainesville     77  70  87  72 / 100  70  70  40
Macon           85  72  91  73 / 100  40  60  20
Rome            79  71  90  72 /  90  60  50  30
Peachtree City  79  70  89  71 / 100  60  50  20
Vidalia         88  74  91  75 /  90  40  70  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 5 PM EDT this afternoon for the following
zones: Bibb...Butts...Chattahoochee...Clarke...Clayton...
Coweta...Crawford...Crisp...Dooly...Fayette...Greene...Harris...
Henry...Houston...Jasper...Jones...Lamar...Macon...Madison...
Marion...Meriwether...Monroe...Morgan...Muscogee...Newton...
Oconee...Oglethorpe...Peach...Pike...Putnam...Rockdale...
Schley...Spalding...Stewart...Sumter...Talbot...Taylor...Troup...
Upson...Walton...Webster.

Flash Flood Watch through Wednesday morning for the following
zones: Banks...Barrow...Bartow...Bibb...Butts...Carroll...
Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke...
Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Greene...Gwinnett...Hall...Haralson...Harris...Heard...Henry...
Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Madison...
Marion...Meriwether...Monroe...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Putnam...Rockdale...Schley...South
Fulton...Spalding...Stewart...Sumter...Talbot...Taylor...Towns...
Troup...Union...Upson...Walker...Walton...Webster...White...
Whitfield.

&&

SHORT TERM...28
LONG TERM....NListemaa
AVIATION...Lusk
Hazardous weather outlook, Aug 16, 9:40 PM EDT, 7 hours 2 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
940 PM EDT Mon Aug 16 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
940 PM EDT Mon Aug 16 2021

This Hazardous Weather Outlook is for North and Central Georgia.

.DAY ONE...Tonight...

A Flash Flood Watch is in effect late tonight through Tuesday night
for much of the area. A Wind Advisory is in effect for parts of
central Georgia after midnight tonight through Tuesday afternoon.

Numerous showers and thunderstorms will continue to overspread the
area this evening as Tropical Storm Fred moves north northeast out
of the panhandle of Florida. Locally heavy rain and gusty winds to
40 MPH will be the primary threats with storms through this evening.

Heavier rain and stronger winds will accompany the remains of Fred
later tonight as the system moves into west central Georgia. The
potential for flooding or flash flooding will increase, especially
toward daybreak. In addition, the gusty winds could bring down a few
trees.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Heavy rainfall and gusty winds associated with the remnants of Fred
will affect the area through Tuesday evening. An increased risk of
flooding, especially creeks and small streams, can be expected. In
addition, a brief tornado will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
impact weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Aug 17, 3:25 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
325 AM EDT Tue Aug 17 2021

GAZ109-170800-
Dodge GA-
325 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN DODGE
COUNTY THROUGH 400 AM EDT...

At 324 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Eastman...moving north
at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Eastman, Chester, Roddy, Yonkers and Gresston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3219 8311 3217 8318 3235 8329 3242 8321
      3239 8312
TIME...MOT...LOC 0724Z 166DEG 21KT 3220 8315

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 3:39 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 AM EDT Tue Aug 17 2021

GAZ068-069-170815-
Upson GA-Pike GA-
339 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN PIKE
AND CENTRAL UPSON COUNTIES THROUGH 415 AM EDT...

At 338 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band 3 miles northwest of Salem,
or 7 miles southeast of Thomaston...moving north at 35 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Thomaston, Lincoln Park, Sunset Village, Atwater, Lifsey Springs,
Redbone Crossroads, Hannahs Mill and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3307 8438 3302 8427 3299 8427 3299 8425
      3275 8421 3274 8427 3298 8445
TIME...MOT...LOC 0738Z 161DEG 32KT 3279 8426

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 4:05 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 AM EDT Tue Aug 17 2021

GAZ069-070-170830-
Lamar GA-Upson GA-
405 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN UPSON
AND SOUTHWESTERN LAMAR COUNTIES THROUGH 430 AM EDT...

At 405 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band 3 miles southwest of
Culloden, or 10 miles northwest of Roberta...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Yatesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central and
west central Georgia.

LAT...LON 3299 8425 3303 8419 3302 8413 3293 8412
      3280 8413 3281 8413
TIME...MOT...LOC 0805Z 165DEG 22KT 3284 8413

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 4:21 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 AM EDT Tue Aug 17 2021

GAZ072-082-170845-
Bibb GA-Jones GA-
421 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BIBB
AND SOUTHWESTERN JONES COUNTIES THROUGH 445 AM EDT...

At 420 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Franklinton, or 2
miles southeast of downtown Macon...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Macon, Payne, Payne City, Cross Keys, Wesleyan, Arkwright and
Franklinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

LAT...LON 3275 8358 3291 8377 3293 8376 3294 8373
      3295 8373 3295 8371 3296 8371 3298 8372
      3301 8370 3301 8357 3278 8353
TIME...MOT...LOC 0820Z 159DEG 23KT 3279 8356

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 4:38 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
438 AM EDT Tue Aug 17 2021

GAZ052-053-066-067-170915-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
438 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
MERIWETHER, EAST CENTRAL HEARD, NORTHEASTERN TROUP AND SOUTHWESTERN
COWETA COUNTIES THROUGH 515 AM EDT...

At 437 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Luthersville, or 9
miles north of Greenville...moving northwest at 35 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Hogansville, Grantville, Luthersville, Lone Oak, Corinth and Powers
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for west central
Georgia.

LAT...LON 3317 8469 3312 8473 3319 8501 3331 8505
      3337 8490
TIME...MOT...LOC 0837Z 122DEG 29KT 3316 8475

MAX HAIL SIZE...
MAX WIND GUST...
Special weather statement, Aug 17, 4:42 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 AM EDT Tue Aug 17 2021

GAZ095-170915-
Houston GA-
442 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN HOUSTON
COUNTY THROUGH 515 AM EDT...

At 442 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Sand Bed, or 8 miles
east of Perry...moving north at 30 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Warner Robins, Centerville, Robins Air Force Base, Sand Bed, Houston
Lake, Elberta, Bonaire and Kathleen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

LAT...LON 3240 8363 3263 8372 3268 8366 3266 8360
      3266 8356 3263 8354 3261 8355 3259 8354
      3258 8354 3257 8355 3254 8354 3241 8355
TIME...MOT...LOC 0842Z 175DEG 28KT 3244 8360

MAX HAIL SIZE...
MAX WIND GUST...

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 12:53 AM EDTSpecial Weather StatementFFCChattahoochee7 min
Aug 17, 12:54 AM EDTSpecial Weather StatementFFCChattahoochee21 min
Aug 17, 1:18 AM EDTSpecial Weather StatementFFCMuscogee27 min
Aug 17, 2:49 AM EDTTornado WarningFFCTaylor26 min
Aug 17, 3:01 AM EDTSpecial Weather StatementFFCTaylor29 min
Aug 17, 3:04 AM EDTSpecial Weather StatementFFCDodge26 min
Aug 17, 3:10 AM EDTTornado WarningFFCMacon, Taylor23 min
Aug 17, 3:25 AM EDTSpecial Weather StatementFFCDodge35 min
Aug 17, 3:39 AM EDTSpecial Weather StatementFFCUpson36 min
Aug 17, 4:05 AM EDTSpecial Weather StatementFFCUpson25 min
Aug 17, 4:21 AM EDTSpecial Weather StatementFFCBibb24 min
Aug 17, 4:38 AM EDTSpecial Weather StatementFFCCoweta37 min
Aug 17, 4:39 AM EDTTornado WarningFFCCoweta, Heard, Meriwether, Troup14 min
Aug 17, 4:47 AM EDTSpecial Weather StatementFFCCoweta28 min
Aug 17, 5:04 AM EDTSpecial Weather StatementFFCBibb26 min
Aug 17, 5:06 AM EDTTornado WarningFFCBibb, Houston24 min
Aug 17, 5:25 AM EDTSpecial Weather StatementFFCJasper35 min
Aug 17, 5:40 AM EDTSpecial Weather StatementFFCTwiggs35 min
Aug 17, 5:42 AM EDTSpecial Weather StatementFFCDodge33 min
Aug 17, 5:48 AM EDTTornado WarningFFCTwiggs, Wilkinson16 min
Aug 17, 6:17 AM EDTSpecial Weather StatementFFCGreene28 min
Aug 17, 6:18 AM EDTTornado WarningFFCGreene, Morgan, Oconee20 min
Aug 17, 6:26 AM EDTTornado WarningFFCBaldwin, Jones, Wilkinson17 min
Aug 17, 6:35 AM EDTSpecial Weather StatementFFCWilkinson25 min
Aug 17, 6:54 AM EDTSpecial Weather StatementFFCWilkinson36 min
Aug 17, 6:55 AM EDTSpecial Weather StatementFFCLaurens35 min
Aug 17, 7:06 AM EDTSpecial Weather StatementFFCPutnam24 min
Aug 17, 7:16 AM EDTSpecial Weather StatementFFCJohnson29 min
Aug 17, 7:19 AM EDTTornado WarningFFCJohnson, Laurens, Washington26 min
Aug 17, 7:29 AM EDTSpecial Weather StatementFFCBaldwin31 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCJones25 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCMorgan25 min
Aug 17, 7:58 AM EDTSpecial Weather StatementFFCClarke32 min
Aug 17, 8:04 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:06 AM EDTSpecial Weather StatementFFCHancock24 min
Aug 17, 8:09 AM EDTSpecial Weather StatementFFCWashington36 min
Aug 17, 8:14 AM EDTSpecial Weather StatementFFCOconee31 min
Aug 17, 8:22 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:24 AM EDTTornado WarningFFCMorgan, Oconee, Walton19 min
Aug 17, 8:31 AM EDTRiver Flood WarningFFCFulton, Gwinnett5 hr
Aug 17, 8:40 AM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton, Gwinnett, Henry and 1 more6 hr
Aug 17, 8:48 AM EDTSpecial Weather StatementFFCWashington27 min
Aug 17, 8:56 AM EDTSpecial Weather StatementFFCWarren34 min
Aug 17, 9:26 AM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Aug 17, 9:35 AM EDTSpecial Weather StatementFFCWilkes25 min
Aug 17, 9:38 AM EDTRiver Flood WarningFFCForsyth, Fulton8 hr
Aug 17, 9:41 AM EDTSpecial Weather StatementFFCGlascock34 min
Aug 17, 9:58 AM EDTSpecial Weather StatementFFCBanks32 min
Aug 17, 10:18 AM EDTSpecial Weather StatementFFCBanks27 min
Aug 17, 10:19 AM EDTSpecial Weather StatementFFCElbert11 min
Aug 17, 10:26 AM EDTTornado WarningFFCBanks30 min
Aug 17, 10:32 AM EDTFlash Flood WarningFFCBanks, Hall, Jackson, Madison5 hr
Aug 17, 10:33 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Aug 17, 10:57 AM EDTRiver Flood WarningFFCDeKalb2 hr
Aug 17, 11:09 AM EDTSpecial Weather StatementFFCWhite36 min
Aug 17, 11:25 AM EDTSpecial Weather StatementFFCWhite20 min
Aug 17, 11:29 AM EDTSpecial Weather StatementFFCUnion31 min
Aug 17, 12:00 PM EDTRiver Flood WarningFFCBanks9 hr
Aug 17, 12:15 PM EDTFlash Flood WarningFFCHall, Lumpkin, Towns, Union, White6 hr
Aug 17, 12:21 PM EDTRiver Flood WarningFFCWhite7 hr
Aug 17, 1:00 PM EDTRiver Flood WarningFFCTowns9 hr
Aug 17, 2:46 PM EDTRiver Flood WarningFFCTowns21 hr
Aug 17, 3:18 PM EDTRiver Flood WarningFFCPolk5 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.